Hi I suffer from high bp and I have been prescribed Ramipril tab. I am having side effect which extrem sticky cough i get all the time I also get stuffy nose all the time. At night time whilst asleep, the catarah drips into my chest
Which also tickles me hence I start sneezing. Please could you advise if there is any alternative to Ramipril
Hi If you are experiencing a troublesome cough after ramipril ( an ACE inhibitor) , don't worry, you can switchover to a angiotensin receptor blocker drug like telmusartan. Also exclude other causes of cough and cold because ACEI inhibitor causes dry brassy cough and not associated with upper respiratory tract symptoms which you mentioned in your query.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]